# SDR USAA040594

- Difficulty date: August 26, 2004
- Submitted: October 8, 2004
- Operation: Air carrier
- Aircraft: N434US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24556
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Mount
- Condition: Corroded
- Location: Lavatory
- Part time: 41,214 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND LAVATORY MOUNT CORRODED 2 SQUARE INCH AREA, LEFT OUTBOARD LAV MOUNT STATION 947.  CORROSION LEVEL 1, TASK NR C53-107-02.  REPLACED LAV MOUNT PER SRM 51-10-00.  (M)
